# SDR DALA2016111008497

- Difficulty date: May 27, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME BS 1380 BETWEEN LONGERONS 24R TO 24L.  THE FRAME WAS REPLACED IAW DWG 9912246 REV. DE,  SRM 51-30-2, 51-30-5, 51-10-4, AND 51-10-3.
